Loading...
Loading...

Go to the content (press return)

Non-isomorphic Hopf Galois structures with isomorphic underlying Hopf algebras

Author
Crespo, T.; Rio, A.; Vela, M.
Type of activity
Journal article
Journal
Journal of algebra
Date of publication
2014-10-30
Volume
422
First page
270
Last page
276
DOI
https://doi.org/10.1016/j.jalgebra.2014.07.038 Open in new window
Project funding
Arithmetic of L functions and Galois structures
Repository
http://hdl.handle.net/2117/28490 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0021869314005249 Open in new window
Abstract
We give a degree 8 non-normal separable extension having two non-isomorphic Hopf Galois structures with isomorphic underlying Hopf algebras.
Citation
Crespo, T.; Rio, A.; Vela, M. Non-isomorphic Hopf Galois structures with isomorphic underlying Hopf algebras. "Journal of algebra", 30 Octubre 2014, vol. 422, p. 270-276.
Keywords
Galois theory, Hopf Galois structure, Hopf algebra, Separable field extension
Group of research
TN - Number Theory Research Group

Participants